# SDR DJFA20171103001

- Difficulty date: November 3, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N372FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500388
- Aircraft time: 897 hours, 654 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED FOR FLAP AND PITCH TRIM FAILURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  PERFORMED TROUBLESHOOTING, ENGINE RUNS, AND FLIGHT CONTROL OPS CHECK. NO FAULTS OR MESSAGES NOTED.
